# SDR AALA2018091439038

- Difficulty date: September 11, 2018
- Submitted: September 14, 2018
- Operation: Air carrier
- Aircraft: N801AC
- Make and model: Boeing 787-8
- Aircraft serial: 40619
- Aircraft time: 14,170 hours, 1,702 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Door
- Condition: Binding
- Location: Escape Reel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY DESCENT DEVICE DOOR HARD TO OPEN AND CLOSE.  REPLACED EMERGENCY DESCENT DEVICE DOOR ASSEMBLY IAW CMM 25-10-02.
